# SDR SWIA201541082

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 973
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN CHAFED AT FS 973.00, STR. 27.0. C-CHECK, RO 4/21/15, REMOVED CHAFING ON LOWER FUSELAGE EXTERIOR SKIN AT FS 973.00, STR. 27.0 AND FOUND WITHIN LIMITS REF REO
